Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from hematuria but not developing clots in urinary bladder. Is this normal ?

An elderly male presented with hematuria , but didnot develops blood clots in urinary bladder . what is reason for not developing clots in urinary bladder? a. Antithrombin 3 b. Plasmin c.Urokinase d.BUN e. Creatinine
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi Dr. Binod,

Welcome to HCM.

If the blood does not get sufficient time to remain in the bladder i.e it is passed out with urine before clotting, then naturally you cannot expect clots in the bladder.

In most of the cases of haematuria we never come across clots in the bladder. Only in case of massive bleeding, clots are seen in the bladder and in such case the clots themselves are responsible for urinary bladder outlet obstruction and if indwelling catheter is in-situ, even the catheter gets blocked.
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor